[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Publication Statistics::
List of Reviewers::
Social Networks::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: Volume 10, Issue 1 (3-2023) ::
2023, 10(1): 4-32 Back to browse issues page
Robust Formation Control based on Virtual Structure for Nonholonomic Mobile Robots
Seyyed Sajjad Moosapour * , Seyed Shahab Aldin Seyed Sahebi
Shahid Chamran University of Ahvaz , s.moosapour@scu.ac.ir
Abstract:   (1397 Views)
In this paper, formation control based on the virtual structure for the non-holonomic mobile robot system with two models of certain and uncertain kinematic equations is discussed. First, the formation equations of a certain model are calculated and then it is proved that it is possible to create a geometric shape and maintain that state by using the sliding model control theory for any two moving mobile robots. Then, after deriving the formation equations of the uncertain model, a sliding model controller is designed that is able to control the uncertain model provided that the uncertainty range of the kinematic equation is present. For each design, the stability of the system is guaranteed using the Lyapunov stability theorem. Finally, in order to compare the performance of the designed controllers, a pre-designed back-stepping controller is introduced and the results will be presented in the form of simulations. The simulation results show the effective performance of the designed controllers.
Article number: 1
Keywords: Multiagent system, Formation, Virtual Structure, Nonholonomic Mobile Robots, Sliding mode control
Full-Text [PDF 9804 kb]   (722 Downloads)    
Type of Study: Research | Subject: Nonlinear Control
Received: 2021/03/21 | Accepted: 2022/06/30 | Published: 2023/12/12
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moosapour S S, Seyed Sahebi S S A. Robust Formation Control based on Virtual Structure for Nonholonomic Mobile Robots. Nonlinear Systems in Electrical Engineering 2023; 10 (1) : 1
URL: http://journals.sut.ac.ir/jnsee/article-1-370-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 10, Issue 1 (3-2023) Back to browse issues page
سامانه های غیرخطی در مهندسی برق Journal of Nonlinear Systems in Electrical Engineering
نشریه سامانه‌های غیرخطی در مهندسی برق در خصوص اصول اخلاقی انتشار مقاله، از توصیه‌های «کمیته بین‌المللی اخلاق نشر» موسوم به COPE و «منشور و موازین اخلاق پژوهش» مصوب معاونت پژوهش و فناوری وزارت علوم، تحقیقات و فناوری تبعیت می‌کند.
Persian site map - English site map - Created in 0.14 seconds with 37 queries by YEKTAWEB 4657